# SDR U2RA201408120001

- Difficulty date: August 12, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 83,515 hours, 11,940 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 65B0675750
- Condition: Corroded
- Location: Body Fairing
- Part time: 83,515 hours, 11,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL SUPPORT AT BS 880 BL 18 LT FOUND CORROSION AT EXISTING REPAIR.  INSPECTION CARRIED OUT IAW MPD TASK 53-804-01.
